Etracker Debug:
	et_pagename = "Journal of Inverse and Ill-posed Problems|jiip|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Tomography problem for the polarized-radiation transfer equation

A. E. Kovtanyuk / I. V. Prokhorov

Institute of Applied Mathematics, Russian Academy of Sciences, Far-East Branch, 7, Radio Street, Vladivostok 690041, Russia. E-mails: ,

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 6, Pages 609–620, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939406778474587,

Publication History

Published Online:

In this work, an inverse problem for the time-independent vector transfer equation for polarized radiation in isotropic medium is examined. In the problem, it is required to find the attenuation factor from known solution of the equation at the medium boundary. A formula is derived that relates the Radon transform of the attenuation factor with the radiation-flux density at the boundary. The uniqueness theorem for the solution of the tomography problem is proved.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.